# SDR ASOA20160905001

- Difficulty date: September 5, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 38,221 hours, 35,079 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: AN42BC11
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN WILL NOT RAISE. MX REPLACED BROKEN EYEBOLT AND OPS CHECKED PAX DOOR IAW 52-11-00. AIRCRAFT APPROVED FOR RETURN TO SERVICE.
